Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Have proteinuria, normal GFR, stress, loss of appetite, abdominal pain. Is proteinuria due to emotional stress?

I m 19 years old male (medical student) I have proteinuria but with normal of all investigation of kidney clearance so by doing 24 hr urine collection I gained normal GFR & protein conc 32 mg/dl my doctor said I must drink lots of water & then repeated analysis (he suspect of allergy )??!! other wise I m not well I have stress for 5 years & begin not eat from year ago so my weight is loss severely ( i have loss of appetite & abdominal pain after eat any small thing with cough after eat too I don t feel well .... so is my proteinuria is due to my malnutrition & emotional stress or as my doctor say??
Asked On : Sat, 28 Jul 2012
Answers:  1 Views:  142
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Nephrologist 's  Response
first known causes of protein loss is to be ruled out.check urine routine for rbc and pus cells,urine for AFB morning sample daily for three days,24 hr urine u are having abdominal symptoms abdominal Tuberculosis is to be ruled out
Answered: Sun, 22 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor